# SDR ASAA2016032216058

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 16,499 hours, 4,788 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL EXTINGUISHING ON MASTER CAUTION RESET. PERFORMED BITE TEST ON RT PACK TEMP CONTROLLER.  FOUND TCV FAULTED.  RESET PACK TEMP CONTROLLER.  TCV FAULT EXTINGUISHED.  PERFORMED OPS CHECK ON RT TCV IAW AMM 21-61-00, NO FAULTS NOTED.  RT PACK TEMP CONTROLLER, OPS CHECK GOOD IAW AMM 21-61-20. PACK LIGHT NO LONGER ILLUMINATES ON RECALL.
